×

Monotonicity results for portfolios with heterogeneous claims arrival processes. (English) Zbl 1168.91412

Summary: Loosely speaking, actuaries believe that the heterogeneity of the risks tends to increase dangerousness. This in turn leads to requiring more economic capital. This paper aims to formalize this intuitive idea. More specifically, vectors of compound sums will be considered, with different claim frequency distributions and/or different claim severity distributions. The effect of increasing the heterogeneity will be studied with the help of majorization. Various multivariate integral stochastic orderings will be used to compare situations according to their level of heterogeneity.

MSC:

91B30 Risk theory, insurance (MSC2010)
91B82 Statistical methods; economic indices and measures
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ammeter, H., Note concerning the distribution of the total loss excluding the largest individual claim, ASTIN bulletin, 3, 132-143, (1964)
[2] Arnold, B.C., Majorization and the Lorenz order: A brief introduction, (1987), Springer-Verlag New York · Zbl 0649.62041
[3] Chang, C.-S., A new ordering for stochastic majorization: theory and applications, Advances in applied probability, 24, 604-634, (1992) · Zbl 0756.60014
[4] Denuit, M.; Dhaene, J.; Goovaerts, M.J.; Kaas, R., Actuarial theory for dependent risks, (2005), Wiley New York
[5] Marshall, A.W., Multivariate stochastic orderings and generating cones of functions, (), 231-247 · Zbl 0760.60018
[6] Marshall, A.W.; Olkin, I., Inequalities: theory of majorization and its applications, (1979), Academic Press New York · Zbl 0437.26007
[7] Nevius, S.E.; Proschan, F.; Sethuraman, J., Schur functions in statistics II. stochastic majorization, The annals of statistics, 5, 263-273, (1977) · Zbl 0383.62039
[8] Proschan, F.; Sethuraman, J., Schur functions in statistics I. the preservation theorem, The annals of statistics, 5, 256-262, (1977) · Zbl 0361.62055
[9] Whitt, W., Stochastic comparisons for non-Markov processes, Mathematics of operations research, 11, 608-618, (1986) · Zbl 0609.60046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.